# SDR CA110722004

- Difficulty date: July 21, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 60,480 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB THROUGH F250, THE CAPTAIN`S WINDSCREEN CRACKED. A PAN-PAN WAS CALLED AND THE FLIGHT RETURNED WHERE AN OVERWEIGHT LANDING OF APPROX 46.0 WAS CARRIED OUT. NO ADVERSE PASSENGER REACTION WAS OBSERVED.
